MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES; PLATE,FIXATION,BONE
Model Number 02.108.341
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc and jds.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of one (1) locking compression plate (lcp) pediatric hip plate, three (3) unknown cortex screws and three (3) unknown locking screws due to cyst growth in the proximal femur.It was revised to femoral recon nail.During surgery the reaming rod with ball tip that was open was not peel pack properly the wire became contaminated due to uneven tearing/peel away.A new reaming wire was used.The patient outcome was as planned.Concomitant devices reported: screws: cortex (part number unknown, lot unknown, quantity 3); screws: locking (part number unknown, lot unknown, quantity 3).This product complaint, (b)(4) is related to (b)(4).This (b)(4) captures the post op event in which a removal surgery was done due to cyst growth and (b)(4) captures the intra-op event in which during removal surgery the reaming rod with ball tip that was open was not peel pack properly, the wire became contaminated due to uneven tearing/peel away.This report involves one (1) pediatric lcp hip plate 5.0mm/130°/5 holes.This is report 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: a device history record (dhr) review was conducted: part: 02.108.341.Lot: l802447.Manufacturing site: raron.Release to warehouse date: 06.March 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10239352
Report Number2939274-2020-03115
Device Sequence Number19456964
Product Code HRS
UDI-Device Identifier10886982029959
UDI-Public(01)10886982029959
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.108.341
Device Catalogue Number02.108.341
Device Lot NumberL802447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date08/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;